MathSciNet Relay Station
MathSciNet bibliographic data
MR2285258 (2008f:35157) 35K05 (35B40 58J35)
Souplet, Philippe; Zhang, Qi S. Sharp gradient estimate and Yau's Liouville theorem for the heat equation on noncompact manifolds. Bull. London Math. Soc. 38 (2006), no. 6, 1045–1053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement